# SDR SWAA2017091216266

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 17,216 hours, 7,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE EXIT SIGN COVER FELL OFF.     INSTALLED THE SIGN COVER IAW AMM.
